Applied Mathematics

Vol.1 No.5(2010), Paper ID 3282, 5 pages

DOI:10.4236/am.2010.15054

 

The Quasi-Static Approximation of Heat Waves in Anisotropic Thermo-Elastic Media

 

Shaohua Guo

 

 

Copyright © 2010 Shaohua Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Guo, "The Quasi-Static Approximation of Heat Waves in Anisotropic Thermo-Elastic Media," Applied Mathematics, Vol. 1 No. 5, 2010, pp. 411-415. doi: 10.4236/am.2010.15054.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.